OverDose (I think I'm a god O.O)

Discussion in 'After Effects' started by Doriath92, Apr 9, 2007.

Thread Status:
Not open for further replies.
  1. Doriath92

    Doriath92 New Member

    I took <mod edit: bunny - methods> ibuprophin, <mod edit - methods> of my welbutrin, "happy pill" and <mod edit - methods> tylenhol!!!! and NOTHING HAPPENED!!!!!!!! OMFG O.O!!!!

    WTF went wrong!!!!!?????
    Last edited by a moderator: Apr 9, 2007
  2. Scum

    Scum Well-Known Member

    When did you do this? The effects of some of those tablets can happen over days and can cause a slow and incredibly painful death lasting weeks, or even months. If this was recent maybe it is worth getting yourself checked over by a doctor.

    Maybe surviving is the universes way of telling you you are meant to be sticking around for now.

    Would you like to tell us what drove you to feel so bad that you did this?

    Hang in there
  3. Scum

    Scum Well-Known Member

    PS, are we allowed to post amounts of this forum? I'm not sure :S
  4. Doriath92

    Doriath92 New Member

    What drove me 2 take those meds was that I have NO meaning what so ever in this world right now. and I took the meds around 4 days ago :/
    I am also new to these forums and I am 14.
  5. Scum

    Scum Well-Known Member

    They could easily be working their way with you, killing your liver as you speak, leading you to a slow and incredibly painful death. Is that something you want?

    What do you mean you have no meaning? Could you do something that gives you meaning, like voluntary work? Or something worthwhile like that?

    And welcome to the forums :) hopefully you can find some help and support here

    Take care

    (the bit about med amounts was aimed at the mods I guess more than anyone, I'm still learning the rules too :) )
  6. Doriath92

    Doriath92 New Member

    Well, HECK, I'm just flippin bored of going to school, I don't feel I have a place in the US, or where I live, because it's just, wake up, go to school, and afterwards play games until the next day :/ and eat when ever needed between >.> I guess right now it's either suicidel attempt or running away to some random place where any1 of any age can work for a measly small amount of money :/ I'm just so sick of the same thing over and over again. I think I'm gonna go play video games now. c ya
  7. Diseased88

    Diseased88 Active Member

    someone once asked me the meaning of life (in a jokingly way, figuring that noone knows the answer) but i answered his questions flat out.

    The meaning of life is what you make it.

    you are the one who decides why you should stay in this crappy life, but isnt it better "To grunt and sweat under a weary life, But that the dread of something after death, The undiscover'd country from whose bourn No traveller returns, puzzles the will And makes us rather bear those ills we have Than fly to others that we know not of?"

    im not a firm believer in the afterlife, i have enough common sense to say "idk" but how can you assume youll have any more or any less meaning in death? that is a bit absurd. Also, death is no guarantee of heaven, or hell, or existance or non.

    i hope you workout whatever buggin ya, good luck!
  8. Darken

    Darken Well-Known Member

    OP I understand how you feel. I always feel like life is pointless, why should I continue living in this unhappy cruel world when I have no good reason to.
  9. worlds edge

    worlds edge Well-Known Member

    I'm under the impression that you could take Welbutrin, Prozac, etc. from now until you pass out and still not get a lethal dose. SSRI's (in which class I think you put Welbutrin) are pretty harmless. I think asprin and Tylenol equivalents are also almost impossible to take in a lethal dose, though you can certainly do yourself a world of hurt (stomach and throat lining in particular when you barf it all up) if you overdose.

    Once upon a time the meds prescribed to the depressed could easily be taken in a toxic dose, but that's all changed (at least in the US) since the early '90s, maybe even before. My doctor was shocked when I described the dosage of Elavil they had me on in 1983...she said they do nothing like that nowadays, in fact drugs like that are just about no longer prescribed for depression. Clinical dosages are considered too dangerous, even if you're not intentionally trying to hurt yourself....ah, for the old days. :sad:
  10. Scum

    Scum Well-Known Member

    aspirin can easily be toxic. There is a certain level the body can handle and after that it can kill you.

    anti-deps, SSRIs, included, I believe, attack the heart as opposed to the liver, so do damage that way. I have come across a lot of people who have ODed on anti deps or aspirin and done a lot of damage, not died, yet been in hosp for a while, or whatever.

    Of course I could be wrong though.
  11. worlds edge

    worlds edge Well-Known Member

    I agree it can be toxic, but I'm skeptical that it can easily be so. Barring an aspirin allergy, of course. Heck, supposedly people have killed themselves by drinking too much water, as in glass after glass after glass. Plain ol' water. My mind reels at the discipline that would involve, but I guess we'd have to say that's toxic on some level or other as well.

    There's a good chapter on the history of anti-depressant medicines in The Noonday Demon, by Andrew Solomon (he's bi-polar himself). Perhaps I'm remembering wrong, but he claimed the tricyclics that used to be prescribed have almost all been superseded by SSRIs and other anti-depressant medicines that are darn hard too take in a lethal dose. Maybe I understated things in my last post, but hmmm, I think that's how he put it.
  12. Scum

    Scum Well-Known Member

    Water overload causes sodium imbalance and yes, can be fatal. So yes, it would be toxic.

    I actually took a fatal amount of aspirin, and had to be admitted to hospital and stuff. Obivously I received treatment and stuff, and, incase you hadn't guess, lol, I'm not dead. But I could have been.

    What you say about the SSRIs sounds fair though. I don't know enough about it, but I have heard that said before. :)
  13. Lonely4ever

    Lonely4ever Guest

    Well i have taken lods of aspirin and stuff myself too. I have also taken some other pills. But in case u havent guessed yet - no, i am not writing u from "the other side". :biggrin: I am still hanging here, in this side of the world. What is the reason for that? I dont really know. I think that is a small small hope that is still left inside of me. I will always have this hope, well i hope so, coz i have nothing except for that. So if u have nothing to stick to, stick to ur hope. And i am sure u have some left, dont u?
  14. Ruby

    Ruby Well-Known Member

    The SSRI antidepressants are thought to be safer in overdose as the number of SSRI overdose fatalities is limited. Depending on the severity on the overdose and the amount of tablets ingested you can experience ECG changes and decreased conciousness. I'm certain that they're a lot safer than some older antidepressants, but still, every overdose is serious. (Gosh, that sounds so naive :laugh:)
  15. ODing isn't an effective way of committing suicide. My friend has tried it a dozen times but Eventually all of the chemicals (if enough taken) will just make you purge. I was on a good few diff. meds at one point and all they did was make me high as a kite. I tried to see how many Ibuprofen it took to pass out but all it did was make my stomach hurt. (I am now not allowed to take Ibuprofen because the Orthodontist said it slows teeth movement.)

    Best thing to do is not even think about CS with drugs. Actually, best not to even think about CS at all but I can't tell you what to do...
  16. FIFER2007

    FIFER2007 Member

  17. Jackson

    Jackson Guest

    Don't forget your body is smarter than you. Every fiber will fight to stay alive.
  18. Depressica Suicydal

    Depressica Suicydal Active Member

    I think I know of something that may help you. I think the problem is that you have too much time on your hands, perhaps. You talk about running off and getting a job. Well, you don't have to run off to get a job. Yes, you're only 14 so you can't work for a couple of years, but you can most certainly volunteer. You can do it as much or as little as you want. I think taking some time out to help others will do wonders for your self-esteem and it's a good introduction to working with people.

    Why not try it out? Call the United Way in your area or ask your teachers or school guidance counselor what you could do. Do you like the outdoors? You join a volunteer group that cleans up parks, plants trees and gardens in the community, etc. Like to work with animals? Your local animal shelter would be ideal! Like to work with people? Why not see if you can enroll in a program to tutor younger students in a subject you enjoy? Or go visit senior citizens? Like to build stuff? Try Habitat for Humanity.

    The possiblities are endless, you'll feel great and it will be a welcome break in your regular schedule. Update us on what you choose. Take care!
Thread Status:
Not open for further replies.